# SDR IPXA2022030279641

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 32,119 hours, 19,767 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Part number: 148N6614U10
- Part serial: NA
- Condition: Cracked
- Location: Tail Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300R/H BRACKET ASSEMBLY HAS ENLONGATED HOLES AND CRACKEDREMOVED AND INSTALLED IAW SRM 51-40-02-OG
